Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

I stopped taking Stelazine 1mg abruptly after 25 years and

User rating for this question
Very Good
Answered by
Practicing since : 2014
Answered : 2128 Questions
Question
I stopped taking Stelazine 1mg abruptly after 25 years and am experiencing withdrawal symptons. What do I do now? I am frightened as I read where you do not stop abruptly as I did.
Tue, 6 Feb 2018 in Mental Health
 
 
Answered by Dr. Alexander H. Sheppe 7 minutes later
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

I would resume taking Stelazine 1mg now, and talking with your prescribing doctor about how to taper off carefully. You need to reduce the dose slowly to avoid symptoms of withdrawal. This should be done under the close supervision of a physician. This is the approach I would take.

Dr. Sheppe
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor